| Model Number |
030414 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during bypass-gastrectomy, the device was not able to fire.The surgeon was able to press the green button but could not squeeze the handle.Surgeon used another device to resolve the issue.No patient injury.